Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
February 09, 2016, 08:13:31 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 684981
  • Total Topics: 53598
  • Online Today: 232
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Recent Posts

Pages: [1] 2 3 ... 10
1
Off Topic Forum / Re: HAPPY FAT TUESDAY!!
« Last post by Jody on Today at 07:51:38 PM »
I went to Mardi Gras 1993 and had a good time.  We stayed at a hotel on Chartres St. about two blocks from Bourbon.  I am not much of a drinker so the scene wasn't ideal for me but I enjoyed being in New Orleans and seeing some sights even though the crowds were so big it was hard to get into most restaurants and other venues.  The Rex and Endymion (sp?) parades days before were fun.  I only caught a bit of the big parade on Tuesday itself.

Happy Mardi Gras to all, it came out early this year I see.  Usually it is late February

Hugs. :)

2
Questions About Treatment & Side Effects / Re: Triumeq side effects?
« Last post by nxt1001 on Today at 06:38:15 PM »
I heard it can cause insomnia and discouragement. But I had already been dealing with depression and anxiety long before all of this, so I didn't notice any psychological effects. If anything this whole ordeal has actually been good for my mental health. Being confronted with your own mortality really makes you rethink everything you knew before. In my case it made me realize all of what I used to stress about doesn't really matter, so just enjoy the sort time I have because I could die tomorrow for some completely unrelated reason.
3
Off Topic Forum / Re: HAPPY FAT TUESDAY!!
« Last post by Jeff G on Today at 06:13:15 PM »
Mercy Buckets to you .
4
Questions About Treatment & Side Effects / Re: Appetite
« Last post by GoForIt on Today at 06:09:23 PM »
The reason you have an increased appetite is because the medicine is working well.  This is giving your body a much better fighting chance to use energy and make you more CD4 and control the virus.  Your body needs more calories to burn energy so you feel more hungry because your body is craving more calories/energy to work for you.  This is a good sign that your body is working hard to fight the virus I believe.

The key is to eat the right things.  I eat a ton of jerky, high in protein low in fat, keeps me feeling good.  Probably also good to eat a healthy balanced diet...But ya I do find myself looking for healthy snacks a lot more now.
5
Living With HIV / Re: Time for a change of regimen.
« Last post by Expat1 on Today at 05:52:02 PM »
Terry I experienced an initial dizziness with Atripla.  I did not like the tedious dreams.  But as time went on, I started getting moody.  I woruld be 'abrupt' with friends for no apparent reason. 

The doc wanted me to take Atripla for 1 year.  After 11 months it was enough for me. And I switched to the Recovir EM  (generic Truvada) and Edurant.  Happy I mad the change.  No more mood swings.   Now 14 months on RecovirEM/Edurant.  Undetectable.  CD count 1060.

I take it with the first meal of the day. 

The issues my doctor was concerned about are that Edurant is a little weaker than Efavirenz.  And if you become resistance to it, it can possibly also cause some resistance to the recovir EM. 

In regards to the option of an integrase inhibitor vs nnrti.  The integrase inhibitors are about 25X the cost of nnrti drugs here in Thailand.  Also I wish to preserve that class for the future if necessary.

I am 60.  I might be more leery if I was 25 and had to contemplate 50+ years of arvs.  In which case, the issues of resistance might be more critical.

OP: Recovir and Edurant (two pills) are the exact same ingredients as Complera.
6
Estoy infectado? / Re: Andy ayuda por favor estoy muy asustado
« Last post by Andy Velez on Today at 05:32:19 PM »
Si, un negativo resultado a 85 días es conclusivo y fiable.
7
Estoy infectado? / Re: Sexo con hombres
« Last post by Andy Velez on Today at 05:27:27 PM »
OK.  De nada.
8
Estoy infectado? / Re: Sexo oral
« Last post by Andy Velez on Today at 05:24:18 PM »
OK.  De nada.
9
Off Topic Forum / HAPPY FAT TUESDAY!!
« Last post by zach on Today at 04:59:15 PM »
laissez les bons temps rouler!
all on a mardi gras day
10
Questions About Treatment & Side Effects / Re: Appetite
« Last post by caveyuk on Today at 04:45:53 PM »
Well I'm a big guy, so increased weight isn't ideal! But that makes it sound like it could be a fairly normal phenomenon.

Also thanks for moving the thread Jim. I wasn't sure which forum to put it, as I know appetite increase isn't listed as a med side effect for my combo, so was more wondering if it was an effect related to the HIV itself being suppressed or cd4 movement that may have caused it - hence putting it in the living with HIV section initially.
Pages: [1] 2 3 ... 10

Terms of Membership for these forums
 

© 2016 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.